Alert archive / California / Small Craft Advisories in 2021

Small Craft Advisory 66, NWS Los Angeles, CA

May 21, 2021

NWS Los Angeles, CA issued this small craft advisory at May 21, 2021, 8:39 PM PDT. It took effect at May 21, 2021, 9:00 PM PDT. It was in force for 30 hr.

The area

The counties it named.

The facts

Issued
May 21, 2021, 8:39 PM PDT (03:39 UTC)
In effect from
May 21, 2021, 9:00 PM PDT
Expired
May 23, 2021, 3:00 AM PDT
In force
30 hr
Issued by
NWS Los Angeles, CA

The text

As transmitted.

028 
WHUS76 KLOX 220339
MWWLOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
839 PM PDT Fri May 21 2021

PZZ670-221000-
/O.EXP.KLOX.GL.W.0025.000000T0000Z-210522T0400Z/
/O.NEW.KLOX.SC.Y.0066.210522T0400Z-210522T1000Z/
Point Piedras Blancas to Point Sal from 10 to 60 NM-
839 PM PDT Fri May 21 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT SATURDAY...
...GALE WARNING WILL EXPIRE AT 9 PM PDT THIS EVENING...

* WHAT...Hazardous sea conditions.

* WHERE...Point Piedras Blancas to Point Sal from 10 to 60 NM.

* WHEN...Until 3 AM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ645-221000-
/O.EXP.KLOX.GL.W.0027.000000T0000Z-210522T0400Z/
/O.NEW.KLOX.SC.Y.0066.210522T0400Z-210522T1000Z/
Point Piedras Blancas to Point Sal westward out to 10 NM-
839 PM PDT Fri May 21 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT SATURDAY...
...GALE WARNING WILL EXPIRE AT 9 PM PDT THIS EVENING...

* WHAT...Hazardous sea conditions.

* WHERE...Point Piedras Blancas to Point Sal westward out to 10 
  NM.

* WHEN...Until 3 AM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ673-221145-
/O.EXP.KLOX.GL.W.0025.000000T0000Z-210522T0400Z/
/O.NEW.KLOX.SC.Y.0066.210522T0400Z-210523T1000Z/
Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm
including San Miguel and Santa Rosa Islands-
839 PM PDT Fri May 21 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT SUNDAY...
...GALE WARNING WILL EXPIRE AT 9 PM PDT THIS EVENING...

* WHAT...Hazardous sea conditions.

* WHERE...Waters from Pt. Sal to Santa Cruz Island CA and 
  westward 60 nm including San Miguel and Santa Rosa Islands.

* WHEN...Until 3 AM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ676-221145-
/O.EXP.KLOX.GL.W.0025.000000T0000Z-210522T0400Z/
/O.NEW.KLOX.SC.Y.0066.210522T0400Z-210523T1600Z/
Outer waters from Santa Cruz Island to San Clemente Island to
60 NM offshore including San Nicolas and Santa Barbara Islands-
839 PM PDT Fri May 21 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM PDT SUNDAY...
...GALE WARNING WILL EXPIRE AT 9 PM PDT THIS EVENING...

* WHAT...Hazardous sea conditions.

* WHERE...Outer waters from Santa Cruz Island to San Clemente 
  Island to 60 NM offshore including San Nicolas and Santa 
  Barbara Islands.

* WHEN...Until 9 AM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ650-221000-
/O.EXP.KLOX.GL.W.0027.000000T0000Z-210522T0400Z/
/O.NEW.KLOX.SC.Y.0066.210522T0400Z-210522T1000Z/
East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA
including Santa Cruz Island-
839 PM PDT Fri May 21 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT SATURDAY...
...GALE WARNING WILL EXPIRE AT 9 PM PDT THIS EVENING...

* WHAT...Hazardous sea conditions.

* WHERE...East Santa Barbara Channel from Pt. Conception to Pt. 
  Mugu CA including Santa Cruz Island.

* WHEN...Until 3 AM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ655-221000-
/O.EXP.KLOX.GL.W.0027.000000T0000Z-210522T0400Z/
/O.NEW.KLOX.SC.Y.0066.210522T0400Z-210522T1000Z/
Inner waters from Point Mugu to San Mateo Pt. CA including Santa
Catalina and Anacapa Islands-
839 PM PDT Fri May 21 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT SATURDAY...
...GALE WARNING WILL EXPIRE AT 9 PM PDT THIS EVENING...

* WHAT...Hazardous sea conditions.

* WHERE...Inner waters from Point Mugu to San Mateo Pt. CA 
  including Santa Catalina and Anacapa Islands.

* WHEN...Until 3 AM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Hall
5 follow-up statements
325 
WHUS76 KLOX 220941
MWWLOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
241 AM PDT Sat May 22 2021

PZZ645-221045-
/O.EXP.KLOX.SC.Y.0066.000000T0000Z-210522T1000Z/
Point Piedras Blancas to Point Sal westward out to 10 NM-
241 AM PDT Sat May 22 2021

...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PDT EARLY THIS
MORNING...

$$

PZZ670-221600-
/O.EXT.KLOX.SC.Y.0066.000000T0000Z-210522T1600Z/
Point Piedras Blancas to Point Sal from 10 to 60 NM-
241 AM PDT Sat May 22 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT THIS
MORNING...

* WHAT...Hazardous wind and sea conditions.

* WHERE...Point Piedras Blancas to Point Sal from 10 to 60 NM.

* WHEN...Until 9 AM PDT this morning.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ676-221745-
/O.EXT.KLOX.SC.Y.0066.000000T0000Z-210523T1000Z/
Outer waters from Santa Cruz Island to San Clemente Island to
60 NM offshore including San Nicolas and Santa Barbara Islands-
241 AM PDT Sat May 22 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT SUNDAY...

* WHAT...Hazardous wind and sea conditions.

* WHERE...Outer waters from Santa Cruz Island to San Clemente 
  Island to 60 NM offshore including San Nicolas and Santa 
  Barbara Islands.

* WHEN...Until 3 AM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ650-221745-
/O.EXT.KLOX.SC.Y.0066.000000T0000Z-210523T1000Z/
East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA
including Santa Cruz Island-
241 AM PDT Sat May 22 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT SUNDAY...

* WHAT...Hazardous wind and sea conditions.

* WHERE...East Santa Barbara Channel from Pt. Conception to Pt. 
  Mugu CA including Santa Cruz Island.

* WHEN...Until 3 AM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ655-221745-
/O.EXT.KLOX.SC.Y.0066.000000T0000Z-210523T0400Z/
Inner waters from Point Mugu to San Mateo Pt. CA including Santa
Catalina and Anacapa Islands-
241 AM PDT Sat May 22 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

* WHAT...Hazardous wind and sea conditions.

* WHERE...Inner waters from Point Mugu to San Mateo Pt. CA 
  including Santa Catalina and Anacapa Islands.

* WHEN...Until 9 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ673-221745-
/O.CON.KLOX.SC.Y.0066.000000T0000Z-210523T1000Z/
Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm
including San Miguel and Santa Rosa Islands-
241 AM PDT Sat May 22 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

* WHAT...Hazardous wind and sea conditions.

* WHERE...Waters from Pt. Sal to Santa Cruz Island CA and 
  westward 60 nm including San Miguel and Santa Rosa Islands.

* WHEN...Until 3 AM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
860 
WHUS76 KLOX 221609
MWWLOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
909 AM PDT Sat May 22 2021

PZZ670-221715-
/O.EXP.KLOX.SC.Y.0066.000000T0000Z-210522T1600Z/
Point Piedras Blancas to Point Sal from 10 to 60 NM-
909 AM PDT Sat May 22 2021

...SMALL CRAFT ADVISORY HAS EXPIRED...

Swells to near 10 feet will linger into this afternoon.

$$

PZZ673-230015-
/O.CON.KLOX.SC.Y.0066.000000T0000Z-210523T1000Z/
Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm
including San Miguel and Santa Rosa Islands-
909 AM PDT Sat May 22 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

* WHAT...Hazardous sea conditions.

* WHERE...Waters from Pt. Sal to Santa Cruz Island CA and 
  westward 60 nm including San Miguel and Santa Rosa Islands.

* WHEN...Until 3 AM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ676-230015-
/O.CON.KLOX.SC.Y.0066.000000T0000Z-210523T1000Z/
Outer waters from Santa Cruz Island to San Clemente Island to
60 NM offshore including San Nicolas and Santa Barbara Islands-
909 AM PDT Sat May 22 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

* WHAT...Hazardous sea conditions.

* WHERE...Outer waters from Santa Cruz Island to San Clemente 
  Island to 60 NM offshore including San Nicolas and Santa 
  Barbara Islands.

* WHEN...Until 3 AM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ650-230015-
/O.CON.KLOX.SC.Y.0066.000000T0000Z-210523T1000Z/
East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA
including Santa Cruz Island-
909 AM PDT Sat May 22 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

* WHAT...Hazardous sea conditions.

* WHERE...East Santa Barbara Channel from Pt. Conception to Pt. 
  Mugu CA including Santa Cruz Island.

* WHEN...Until 3 AM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ655-230015-
/O.CON.KLOX.SC.Y.0066.000000T0000Z-210523T0400Z/
Inner waters from Point Mugu to San Mateo Pt. CA including Santa
Catalina and Anacapa Islands-
909 AM PDT Sat May 22 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

* WHAT...Hazardous sea conditions.

* WHERE...Inner waters from Point Mugu to San Mateo Pt. CA 
  including Santa Catalina and Anacapa Islands.

* WHEN...Until 9 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
934 
WHUS76 KLOX 222110
MWWLOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
210 PM PDT Sat May 22 2021

PZZ673-230515-
/O.CON.KLOX.SC.Y.0066.000000T0000Z-210523T1000Z/
Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm
including San Miguel and Santa Rosa Islands-
210 PM PDT Sat May 22 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

* WHAT...Hazardous sea conditions.

* WHERE...Waters from Pt. Sal to Santa Cruz Island CA and 
  westward 60 nm including San Miguel and Santa Rosa Islands.

* WHEN...Until 3 AM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ676-230515-
/O.CON.KLOX.SC.Y.0066.000000T0000Z-210523T1000Z/
Outer waters from Santa Cruz Island to San Clemente Island to
60 NM offshore including San Nicolas and Santa Barbara Islands-
210 PM PDT Sat May 22 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

* WHAT...Hazardous sea conditions.

* WHERE...Outer waters from Santa Cruz Island to San Clemente 
  Island to 60 NM offshore including San Nicolas and Santa 
  Barbara Islands.

* WHEN...Until 3 AM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ650-230515-
/O.CON.KLOX.SC.Y.0066.000000T0000Z-210523T1000Z/
East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA
including Santa Cruz Island-
210 PM PDT Sat May 22 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

* WHAT...Hazardous sea conditions.

* WHERE...East Santa Barbara Channel from Pt. Conception to Pt. 
  Mugu CA including Santa Cruz Island.

* WHEN...Until 3 AM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ655-230400-
/O.CON.KLOX.SC.Y.0066.000000T0000Z-210523T0400Z/
Inner waters from Point Mugu to San Mateo Pt. CA including Santa
Catalina and Anacapa Islands-
210 PM PDT Sat May 22 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

* WHAT...Hazardous sea conditions.

* WHERE...Inner waters from Point Mugu to San Mateo Pt. CA 
  including Santa Catalina and Anacapa Islands.

* WHEN...Until 9 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
606 
WHUS76 KLOX 230412
MWWLOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
912 PM PDT Sat May 22 2021

PZZ655-230515-
/O.EXP.KLOX.SC.Y.0066.000000T0000Z-210523T0400Z/
Inner waters from Point Mugu to San Mateo Pt. CA including Santa
Catalina and Anacapa Islands-
912 PM PDT Sat May 22 2021

...SMALL CRAFT ADVISORY HAS EXPIRED...

Winds have diminished below advisory levels.

$$

PZZ673-231000-
/O.CON.KLOX.SC.Y.0066.000000T0000Z-210523T1000Z/
Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm
including San Miguel and Santa Rosa Islands-
912 PM PDT Sat May 22 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

* WHAT...Hazardous sea conditions.

* WHERE...Waters from Pt. Sal to Santa Cruz Island CA and 
  westward 60 nm including San Miguel and Santa Rosa Islands.

* WHEN...Until 3 AM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ676-231000-
/O.CON.KLOX.SC.Y.0066.000000T0000Z-210523T1000Z/
Outer waters from Santa Cruz Island to San Clemente Island to
60 NM offshore including San Nicolas and Santa Barbara Islands-
912 PM PDT Sat May 22 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

* WHAT...Hazardous sea conditions.

* WHERE...Outer waters from Santa Cruz Island to San Clemente 
  Island to 60 NM offshore including San Nicolas and Santa 
  Barbara Islands.

* WHEN...Until 3 AM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ650-231000-
/O.CON.KLOX.SC.Y.0066.000000T0000Z-210523T1000Z/
East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA
including Santa Cruz Island-
912 PM PDT Sat May 22 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

* WHAT...Hazardous sea conditions.

* WHERE...East Santa Barbara Channel from Pt. Conception to Pt. 
  Mugu CA including Santa Cruz Island.

* WHEN...Until 3 AM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
623 
WHUS76 KLOX 231020
MWWLOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
320 AM PDT Sun May 23 2021

PZZ673-676-231830-
/O.EXP.KLOX.SC.Y.0066.000000T0000Z-210523T1000Z/
/O.NEW.KLOX.SC.Y.0067.210523T2100Z-210524T1000Z/
Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm
including San Miguel and Santa Rosa Islands-
Outer waters from Santa Cruz Island to San Clemente Island to
60 NM offshore including San Nicolas and Santa Barbara Islands-
320 AM PDT Sun May 23 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO
3 AM PDT MONDAY...


* WHAT...Hazardous sea conditions.

* WHERE...Waters from Pt. Sal to Santa Cruz Island CA and 
  westward 60 nm including San Miguel and Santa Rosa Islands and 
  Outer waters from Santa Cruz Island to San Clemente Island to 
  60 NM offshore including San Nicolas and Santa Barbara Islands.

* WHEN...From 2 PM this afternoon to 3 AM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ650-231830-
/O.EXP.KLOX.SC.Y.0066.000000T0000Z-210523T1000Z/
/O.NEW.KLOX.SC.Y.0067.210523T2100Z-210524T1000Z/
East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA
including Santa Cruz Island-
320 AM PDT Sun May 23 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO
3 AM PDT MONDAY...


* WHAT...Hazardous sea conditions.

* WHERE...East Santa Barbara Channel from Pt. Conception to Pt. 
  Mugu CA including Santa Cruz Island.

* WHEN...From 2 PM this afternoon to 3 AM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ670-231830-
/O.NEW.KLOX.SC.Y.0067.210523T2100Z-210524T1000Z/
Point Piedras Blancas to Point Sal from 10 to 60 NM-
320 AM PDT Sun May 23 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO
3 AM PDT MONDAY...

* WHAT...Hazardous sea conditions.

* WHERE...Point Piedras Blancas to Point Sal from 10 to 60 NM.

* WHEN...From 2 PM this afternoon to 3 AM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ645-231830-
/O.NEW.KLOX.SC.Y.0067.210524T0100Z-210524T1000Z/
Point Piedras Blancas to Point Sal westward out to 10 NM-
320 AM PDT Sun May 23 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 3 AM
PDT MONDAY...

* WHAT...Hazardous sea conditions.

* WHERE...Point Piedras Blancas to Point Sal westward out to 10 
  NM.

* WHEN...From 6 PM this evening to 3 AM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Phillips

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this small craft advisory went out at May 21, 2:27 PM PDT, 6 hours 12 minutes earlier.

Area forecast discussion, May 21, 2:27 PM PDT, 6 hours 12 minutes before
Area Forecast Discussion
National Weather Service Los Angeles/Oxnard CA
227 PM PDT Fri May 21 2021

.SYNOPSIS...21/139 PM.

Temperatures will be cooler today with locally gusty winds and a
slight chance of mountain showers and thunderstorms. The strongest
winds will be over the Santa Barbara South Coast, the mountains,
the Interstate 5 corridor, and the Antelope Valley. Afternoon
temperatures will warm Sunday and Monday then cool through the week.

&&

.SHORT TERM (TDY-MON)...21/217 PM.

Winds are materializing over the region this afternoon, with most
areas with at least gusts over 20 mph. The windiest areas are
covered by the Wind Advisories, which look good as is. These winds
should weaken later this evening. Clouds popping up all over the
mountains and interior valleys. Starting to see some actual
showers over the Santa Barbara Mountains and Santa Clarita Valley,
which show the possibility we have. Any showers that do form over
the mountains have the potential to drift to the south and into
the more populated cities. No thunderstorms yet, but the
potential remains...albeit a fairly small potential with such
minimal moisture. The unstable airmass causing the clouds and
thunderstorm potentials will drift south this evening into the LA
and Ventura County coasts and valleys. Thought hard about adding a
slight chance of thunderstorms, but based on what we are seeing
now, it seems like that potential is above zero but pretty minimal.
As a compromise, added a slight chance of showers for tonight.

The upper level low causing all this ruckus, currently centered
over central California and Nevada, will move very slowly into
southern Nevada through Saturday. This means that we will remain
in a fairly cool airmass on Saturday. Temperatures will stay
below normal, and the lack of any significant temperature
inversion should keep low cloud formation scattered in coverage
especially over LA County. This will also keep some instability
over us, and the slight chance of showers over the mountains looks
good for the afternoon with the best chances over the San Gabriel
Mountains. We should see some southwest to northwest breezes in
the afternoon as well, but not expecting any need for Wind
Advisories.

High pressure to the south will push northward and edge into
California Sunday and Monday. Meanwhile, onshore pressure
gradients will weaken some with hints of a little offshore flow
Monday morning. This should all add up to a significant warming
trend for early next week, with temperatures up 10-15 degrees
everywhere from Saturday to Monday or 5-10 degrees above normal.
The marine layer should still be around on the Central Coast, and
LA County but it could be fairly shallow with some dense fog
concerns.

.LONG TERM (TUE-FRI)...21/226 PM.

Heights over California will flatten out on Tuesday, as a weak
upper level moves through Oregon and pushes the high that will
warm us up on Sunday and Monday eastward. This should increase
onshore flow while deepening and expanding the marine layer.
Temperatures will respond by cooling about 5 degrees and hover
around normal for the rest of the week. Sundowner winds will
continue to affect southern Santa Barbara County each day, and
looks strongest Monday night into Tuesday. Wind Advisories are
likely. These persistent winds will keep part of Santa Barbara
and Ventura Counties mostly low cloud-free, especially on Tuesday
with the Sundowners are strongest.

&&

.AVIATION...21/2029Z.

At 1730z at KLAX... There was no inversion.

Overall... Moderate to high confidence in the current TAFs.
Instability will likely cause some clouds to develop in the
mountains, the valleys of L.A. County, and interior portions of
SLO and SBA County this afternoon. There is a slight chance of
thunderstorms in the mtns of SBA, VTU, and L.A. Counties and
across interior SLO County this afternoon and early evening,
lingering across the mtns of eastern L.A. County thru the night.

Stratus will become widespread tonight across the Central Coast
and Santa Ynez Valley, and coastal and valley areas of L.A. and
Ventura Counties tonight. Conds will be mostly MVFR to high IFR.

Through this evening, gusty NW winds will affect southern SBA
County, with gusty W winds in the Antelope Valley. Gusty NW winds
will affect the Central Coast and coastal sections of L.A. and VTU
Counties this afternoon and evening. There will be areas of LLWS
and moderate UDDF in these windy locations. Blowing dust will
cause reduced VSBYs in the Antelope Valley.

KLAX... Moderate to high confidence in the current TAFs. Instability
will likely cause some clouds to develop in the vicinity of the
terminal area and there is a very slight chance of a thunderstorm
drifting into the vicinity as well during the 23z-05z period. Stratus
will become more widespread tonight across the terminal area with
MVFR to high IFR conditions most likely. Through this evening,
gusty NW winds will result in ocnl LLWS and moderate UDDF. There
is a thirty five percent chance of easterly winds greater than 8
kts during the 07z-16z period.

KBUR... Moderate confidence in the current TAF. Instability
will likely cause some clouds to develop in the vicinity of the
terminal area and there is a slight chance of a thunderstorm
drifting into the vicinity as well during the 23z-05z period.
Stratus will become more widespread tonight across the terminal
area with MVFR conditions most likely. Through this evening,
gusty NW winds will result in ocnl LLWS and moderate UDDF.

&&

.MARINE...21/138 PM.

Patchy fog will continue off the Central Coast, near Point
Conception, and along the Los Angeles County coast through the
weekend.

Across the outer waters... Winds will continue at gale force through
this evening, then decrease to Small Craft Advisory (SCA) level
through Wednesday. There is a thirty five percent chance of gale
force winds on Tuesday. Winds may diminish to below SCA level
during the morning hours. Seas will remain large and steep through
Saturday night.

Across the inner waters north of Point Sal... Winds will increase
to gale force this afternoon and continue through this evening.
Winds will diminish to below SCA level by late evening. There is a
sixty percent chance of SCA level winds during the afternoon and
evening hours Saturday and Sunday, then SCA level winds are likely
Monday through Wednesday. Seas will continue at SCA levels through
late tonight.

In the Santa Barbara Channel... Winds will increase to gale force
this afternoon and continue through this evening. Winds will
diminish to below SCA level by late evening. Winds will likely
increase to SCA level Saturday afternoon and evening, mainly
across western sections. There is a forty percent chance of SCA
winds Sunday afternoon and evening, then SCA level winds are
likely again through Wednesday. Seas will continue at SCA levels
through late tonight.

For the inner waters south of Point Conception... Winds will be
gale force across western portion this afternoon and evening with
SCA level winds across the remainder of the area. Winds will
diminish to below SCA level by late evening. There is a thirty
percent chance of SCA level winds across western portion during
the afternoon and evening hours Saturday through Monday, then SCA
level winds are likely Tuesday. Winds will be below SCA level on
Wednesday. Seas will continue at SCA levels through late tonight.

&&

.BEACHES...21/139 PM.

Strong winds in the coastal waters have generated large and steep
wind waves. There will also be a long period south swell through
Sunday morning. This combination will create elevated surf and a
high risk of dangerous rip currents on southwest California
beaches through Sunday morning. Refer to the Beach Hazards
Statement (LAXCFWLOX) for additional information.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
CA...Wind Advisory in effect until 9 PM PDT this evening for zones
      34-35-40-41. (See LAXNPWLOX).
     Beach Hazards Statement in effect through Sunday morning for
      zones 34-35-40-41-87. (See LAXCFWLOX).
     Wind Advisory in effect until midnight PDT tonight for zones
      39-52. (See LAXNPWLOX).
PZ...Gale Warning in effect until 9 PM PDT this evening for zones
      645-650-655-670-673-676. (See LAXMWWLOX).

&&

.HAZARD POTENTIAL OUTLOOK (MON-FRI).

Gusty northwest to north Sundowner winds will affect southern
Santa Barbara all week, creating driving hazards through the
passes and elevated fire weather concerns. Morning dense fog may
cause driving hazards for the Central Coast.

&&

PUBLIC...Kittell
AVIATION...Kj
MARINE...Kj
BEACHES...DB
SYNOPSIS...Kj

weather.gov/losangeles

Nearby

Small Craft Advisories in California, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.